Reply To: massive symptom backlash

Home The Candida Forum Candida Questions massive symptom backlash Reply To: massive symptom backlash

#109726

Able900
Spectator
Topics: 92
Replies: 4811

Hello, EP, so sorry to hear about your problems.

I’ve talked with a few people here and on other forums who have had problems after starting S. Boulardii. The truth is that S. Boulardii will destroy the lactic acid bacteria which are the normal and natural bacteria that usually inhabit the human intestines and the same ones you receive from your probiotic. If you are not at the very end of your treatment, I believe that S. boulardii can destroy a large portion of the beneficial bacteria we so desperately need during a Candida infestation, and remember that it’s going to take a steady intake of S. Boulardii in order for them to colonize in the intestines, in the meantime, apparently what takes place is the normal bacteria population begins to shrink because of the S. Boulardii, and there’s nothing to take their place because the S. Boulardii has yet to colonize. Of course this is only speculation according to the experiences I’ve heard from others who have taken S. Boulardii, but it seems to make perfect sense to me and it’s hard to argue with facts. This is all regardless of when you take your probiotic compared to when you take the S. Boulardii because, no matter what else you do, both the beneficial flora and S. Boulardii will exist in the intestines at the very same time.

If I were you, at least for the time being, I would forget about the S. Boulardii and go back to taking large doses of a good lactic acid bacteria probiotic, loads of prebiotics, and homemade kefir every day.

Also, you probably shouldn’t have stopped taking the biotin all at one time. You can start back on it at a lower dose and slowly increase it again.

Sean